# SDR ASAA2015122014359

- Difficulty date: December 20, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 508 hours, 157 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 41F9003
- Condition: Bypassing
- Location: Nr 2 Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL FILTER BYPASS INDICATION DURING TAXI OUT.  ACFT GROUNDED. R & R SCAVENGE OIL FILTER ELEMENT IAW AMM 79-21-06.  NO FOREIGN MATTER WITNESSED IN REMOVED FILTER.  LEAK CHECK GOOD, REF AMM 71-00-00-700-801-F00.
